Screening Rights Application Form

Name of Organization	Miriam College Year & Course: 4th year students from Financial Management Subject: GEE 1.1 (Nature, Culture, and Spirituality)		
Classification	Public/Government Academic Institution		
Name of Representative	Beatriz Buena, Jenny Chua, Sukhjinder Dhaliwal, Erkah Raymundo, & Aayushi Sharma		
Alternate Representative			
Office Address	Miriam College, Katipunan Avenue Loyola Heights, Quezon City		
Landline	(02) 89306272	Mobile Number:	
Email address/es	beatrizbuena18@gmail.com chua.jenny77@gmail.com sujinkd23@gmail.com meixery@gmail.com ashisharma549@gmail.com		
Social Media Links/Handles	https://www.facebook.com/beatriz.buena https://www.facebook.com/chuajennyh https://www.facebook.com/sukhjinder.dhaliwal.395454/ https://www.facebook.com/meixery https://www.facebook.com/ashi.sharma.549		

Proposed Date/s Dec		ecember 4, 2021		
Time of Screening	5:00 pm			
Number of Screening per day	1			
Number of Audience per screening	·	35 or more		
Venue/s Online Pla		atform: Zoom		
(indicate all venues if the screening will be held in different places)				
Facilitator/Program Lead	Beatriz Buena, Jenny Chua, Sukhjinder Dhaliwal, Erkah Raymundo, & Aayushi Sharma			
Invited Resource Speaker/s	Sir. Neil Anthony A. Del Mundo from Tamaraw Conservation Program			
Are you interested to invite any member of the crew?	✓ Yes No If Yes, indicate details here: Department of Environment and Natural Resources (DENR) Information and Communications Technology (ICTO) of Miriam College			

Target amount to raise for the entire duration	
of screening	

PhP 7, 000

How do you intend to turnover the funds/support that will be mobilized from the screening? The participants will pay their fee through GCash of Joshua Chua (0915 878 8617). The group will also provide the list of names of the people who registered and the amount they paid for the documentary film showing. The proceeds will be turned over to the Tamaraw Conservation Program via online bank transfer. The group will also provide the screenshot of the online receipt as a proof of transfer. All of the generated funds will be donated to the Tamaraw Conservation Program which will be used for setting up and distributing Christmas baskets to the Tamaraw Rangers.

State other relevant details here:

The objectives of the Fundraising Event are the following:

- With the documentary film showing, it will help raise awareness on Tamaraws that are listed as critically endangered species and most importantly the Rangers that protect the Tamaraws.
- To help raise funds for the Tamaraw Rangers, to sustain for their personal daily needs and for the needs of the Tamaraws.

Submitted by: Augushiffarma Aayushi Sharma	Date: <u>November 25, 2021</u>		
Approved by:	Date:		
Signature over Printed Name			

PROGRAM FLOW

Time	Activity
5:00 pm to 5:15 pm (15 minutes)	Attendance
5:15 pm to 5:20 pm (5 minutes)	Opening Prayer
5:20 pm to 5:25 pm (5 minutes)	Introduction ('About the Film')
5:25 pm to 6:10 pm (45 minutes)	Screening Proper
6:10 pm to 6:30 pm (20 minutes)	Post-Screening Discussion (Speaker: Sir. Del Mundo)
6:30 pm to 6:35 pm (5 minutes)	Closing Remarks